# SDR IPXA11568707

- Difficulty date: August 17, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141NS54105
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 141NS5410-5, DAMAGED REPAIRED IAW EO B757-5320-9692.
